File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reconstructing birational maps from their face functions

TitleReconstructing birational maps from their face functions
Authors
Issue Date1992
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00229/index.htm
Citation
Manuscripta Mathematica, 1992, v. 76 n. 1, p. 353-366 How to Cite?
AbstractWe first prove that any birational map, from an affine space of dimension ≥ 2 to itself, is not determined by its face functions. On the other hand, we prove that a birational map with irreducibly polynomial inverse is completely determined, within the class of all birational maps with irreducibly polynomial inverses, by its face functions. We show also how to effectively reconstruct such a map from its face functions. © 1992 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/156231
ISSN
2015 Impact Factor: 0.591
2015 SCImago Journal Rankings: 0.967
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLi, Wen_US
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T08:40:56Z-
dc.date.available2012-08-08T08:40:56Z-
dc.date.issued1992en_US
dc.identifier.citationManuscripta Mathematica, 1992, v. 76 n. 1, p. 353-366en_US
dc.identifier.issn0025-2611en_US
dc.identifier.urihttp://hdl.handle.net/10722/156231-
dc.description.abstractWe first prove that any birational map, from an affine space of dimension ≥ 2 to itself, is not determined by its face functions. On the other hand, we prove that a birational map with irreducibly polynomial inverse is completely determined, within the class of all birational maps with irreducibly polynomial inverses, by its face functions. We show also how to effectively reconstruct such a map from its face functions. © 1992 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00229/index.htmen_US
dc.relation.ispartofManuscripta Mathematicaen_US
dc.titleReconstructing birational maps from their face functionsen_US
dc.typeArticleen_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02567766en_US
dc.identifier.scopuseid_2-s2.0-51249165640en_US
dc.identifier.volume76en_US
dc.identifier.issue1en_US
dc.identifier.spage353en_US
dc.identifier.epage366en_US
dc.identifier.isiWOS:A1992JV06000010-
dc.publisher.placeGermanyen_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats